question-icon

Suggest treatment for abdominal pain and weight loss indicate

default
Posted on Mon, 25 May 2015
Question: the color of my stool has been yellow for about 3 days now. Also, dull abdominal pain (upper right, to the right of my belly button) for about a week. The only meds i take are: benadryl, birth control. i also take milk thistle. Also, significant weight loss, which i think could be due to my change in diet.
doctor
Answered by Dr. Riyanka Chail (2 hours later)
Brief Answer:
Kindly visit a physician.

Detailed Answer:
Hello Madam,
Thanks for writing in to us at hcm.
This is Dr.Riyanka and I am glad to be helping you with your query.

Since you are having dull abdominal pain in the right upper quadrant and significant weight loss ,there could be many causes for it like liver and gall bladder problems or some cause of infectious nature.

Kindly visit a physician (General Medicine/ Internaal Medicine) . He/She may advise complete blood count , urine tests with microscopy and an ultrasonogram abdomen for further investigations.

Also since you are taking Benadryl cough syrup , i would like to know if you are having chronic dry cough? in that case at times due to chronic coughing there may be dull pain in the abdomen.

Hope this answers your query. Don't worry .
Do write back if you have any further doubts.
Get well soon
Dr.Riyanka

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Riyanka Chail

General & Family Physician

Practicing since :2009

Answered : 818 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for abdominal pain and weight loss indicate

Brief Answer: Kindly visit a physician. Detailed Answer: Hello Madam, Thanks for writing in to us at hcm. This is Dr.Riyanka and I am glad to be helping you with your query. Since you are having dull abdominal pain in the right upper quadrant and significant weight loss ,there could be many causes for it like liver and gall bladder problems or some cause of infectious nature. Kindly visit a physician (General Medicine/ Internaal Medicine) . He/She may advise complete blood count , urine tests with microscopy and an ultrasonogram abdomen for further investigations. Also since you are taking Benadryl cough syrup , i would like to know if you are having chronic dry cough? in that case at times due to chronic coughing there may be dull pain in the abdomen. Hope this answers your query. Don't worry . Do write back if you have any further doubts. Get well soon Dr.Riyanka